# SDR AALA201611239017

- Difficulty date: November 4, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301200
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM BOX FLANGE HAS CRACK, DEPTH OF CRACK.  REPAIRED IAW EO 5315Y066.
